MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE AIR MENISCUS SYSTEM, CURVED; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

STRYKER ENDOSCOPY-SAN JOSE AIR MENISCUS SYSTEM, CURVED; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number 4720
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Alleged failure: the air was opened during the operation for meniscus suture.At that time, the marker of the outer tube was confirmed, but the marker part had disappeared after the anchor was placed in the joint.The anchor could be placed without any problems, and there were no problems.This is the first time that the marker has disappeared.Then used two airs, but the same event did not happen.There was no problem with the anchor, and the procedure ended.It hasn't happened to other products that are using the same.I was continues flashing.Could you tell me if it's okay that the marker disappears in the body? the failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be: incision too small, user does not use sled or other technique to prevent catching on soft tissue, excessive force applied on device, or manufacturing issue.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.No manufacturing date - the device manufacturer date is not known.
 
Event or Problem Description
It was reported that there was material left in the patient.

Brand Name
AIR MENISCUS SYSTEM, CURVED
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key10427340
Report Number0002936485-2020-00346
Device Sequence Number16572087
Product Code GAT
UDI-Device Identifier07613327375404
UDI-Public07613327375404
Combination Product (Y/N)N
Initial Reporter CountryJP
PMA/510(K) Number
K153087
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4720
Device Catalogue Number4720
Device Lot Number7003432
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/24/2020
Initial Report FDA Received Date08/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;